EconPapers    
Economics at your fingertips  
 

Stochastic Delay Population Dynamics under Regime Switching: Global Solutions and Extinction

Zheng Wu, Hao Huang and Lianglong Wang

Abstract and Applied Analysis, 2013, vol. 2013, 1-10

Abstract:

This paper is concerned with a delay Lotka-Volterra model under regime switching diffusion in random environment. By using generalized Itô formula, Gronwall inequality and Young’s inequality, some sufficient conditions for existence of global positive solutions and stochastically ultimate boundedness are obtained, respectively. Finally, an example is given to illustrate the main results.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/918569.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/918569.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:918569

DOI: 10.1155/2013/918569

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:918569